# SDR SWIA202162686

- Difficulty date: August 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON PCU'S (BOTH) SHOW SIGNS OF CORROSION ON CLEVIS SUBASSEMBLIES. REMOVE & INSPECT, REPLACE IF NECESSARY    (FILED CLOSED)    REMOVED AND REPLACED WITH SERVICIABLE UNITS BOTH I/B AND O/B R/H AILERON PCU'S IAW CRJ 200 AMM 27-14-01. RIGGING CHECK GOOD. LEAK CHECK GOOD. OPERATIONAL CHECK GOOD  / CALIBRATED TOOLING: TORQUE WRENCH AV 7335 CAL. DUE MAR 22, DIGITAL PROTRACTOR AV 4274 OCT 21, DIGITAL PROTRACTOR AV 7399 CAL. DUE APR. 22
